Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 68, NWS Tallahassee, FL

May 19, 2015Walton County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at May 19, 2015, 7:07 PM CDT for Walton County, Florida. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2015, 7:07 PM CDT (00:07 UTC)
Expired
May 19, 2015, 7:30 PM CDT
In force
23 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

County Walton County, FL

The radar

The Eglin Afb radar (KEVX), 40 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.1 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2015-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2218 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2015-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2218 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1237 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

484 
WUUS52 KTAE 200007
SVRTAE
FLC131-200030-
/O.NEW.KTAE.SV.W.0068.150520T0007Z-150520T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
707 PM CDT TUE MAY 19 2015

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWEST AND CENTRAL WALTON COUNTY IN THE PANHANDLE OF FLORIDA...

* UNTIL 730 PM CDT

* AT 707 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THIS STORM WAS LOCATED 10 MILES NORTHWEST OF DE FUNIAK
  SPRINGS...AND MOVING SOUTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DE FUNIAK SPRINGS...EGLIN AIR FORCE BASE...LIBERTY...GORDON...POND
  CREEK...ALPINE HEIGHTS...MOSSY HEAD...NEW HARMONY...SAND HILL...
  OAKWOOD HILLS...PLEASANT RIDGE...FOX HILL...DE FUNIAK SPRING
  AIRPORT...ARGYLE AND CLUSTER SPRINGS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

LAT...LON 3086 8639 3092 8627 3074 8604 3072 8604
      3059 8637 3069 8639
TIME...MOT...LOC 0007Z 321DEG 18KT 3079 8628 

$$

08-LAMERS
2 follow-up statements
945 
WWUS52 KTAE 200019
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
719 PM CDT TUE MAY 19 2015

FLC131-200030-
/O.CON.KTAE.SV.W.0068.000000T0000Z-150520T0030Z/
WALTON FL-
719 PM CDT TUE MAY 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR NORTHWEST AND CENTRAL WALTON COUNTY...

AT 719 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR DE FUNIAK SPRINGS...MOVING SOUTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
DE FUNIAK SPRINGS...EGLIN AIR FORCE BASE...LIBERTY...SAND HILL...
OAKWOOD HILLS...PLEASANT RIDGE...FOX HILL...ALPINE HEIGHTS...DE
FUNIAK SPRING AIRPORT...ARGYLE...CLUSTER SPRINGS AND MOSSY HEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS. 

&&

LAT...LON 3081 8634 3088 8622 3074 8604 3072 8604
      3063 8627
TIME...MOT...LOC 0019Z 316DEG 18KT 3076 8620 

$$

08-LAMERS
346 
WWUS52 KTAE 200029
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
729 PM CDT TUE MAY 19 2015

FLC131-200039-
/O.EXP.KTAE.SV.W.0068.000000T0000Z-150520T0030Z/
WALTON FL-
729 PM CDT TUE MAY 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WALTON COUNTY
WILL EXPIRE AT 730 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS 
ARE STILL POSSIBLE WITH THIS THUNDERSTORM AS IT CONTINUES TO MOVE 
SOUTHEAST THROUGH WALTON COUNTY.

LAT...LON 3081 8634 3088 8622 3074 8604 3072 8604
      3063 8627
TIME...MOT...LOC 0028Z 321DEG 18KT 3076 8620 

$$

08-LAMERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:16 PM CDT, 3 hours 51 minutes earlier.

Area forecast discussion, May 19, 3:16 PM CDT, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
416 PM EDT TUE MAY 19 2015

.NEAR TERM [THROUGH TONIGHT]...
LINGERING AFTERNOON CONVECTION PRIMARILY FOCUSED OVER THE NORTHERN
EXTENT OF THE CWA...WITH THE NEAR 50% AREAL COVERAGE AIR MASS
FREE CONVECTION DIMINISHING WITH LOSS OF HEATING PAST 9 PM.
A QUIET NIGHT WITH EITHER CLEAR SKIES OR SCATTERED HIGH CLOUDINESS
AND A WESTERLY BREEZE. WIND PROTECTED INLAND AREAS THAT EXPERIENCED
RAINFALL TODAY ARE THE MOST SUSPECT TO THE PRE-DAWN FORMATION OF LOW
CLOUDS AND/OR FOG. INLAND OVERNIGHT TEMPERATURES WILL FALL TO SLIGHTLY
UNDER 70F...LOWER 70S ALONG THE COAST.

.SHORT TERM [WEDNESDAY THROUGH THURSDAY NIGHT]...
THE MIDDLE OF THE WEEK WILL BEGIN WITH A WEAK FRONTAL SYSTEM DRAPED
OVER THE CWA AROUND DOTHAN THROUGH ALBANY. ON WEDNESDAY VARIOUS
MESOSCALE INTERACTIONS, AND THE INFLUENCE OF THIS FRONTAL SYSTEM,
WILL PROVIDE 30-40 POPS FOR OUR CWA. SOME DIFFERENCES BETWEEN THE
GFS AND EURO BEGIN TO EMERGE THURSDAY MORNING. THE GFS IS FASTER,
BRINGING THE FRONT THROUGH OUR CWA AND WITH IT, DRIER AIR ALOFT AND
AT THE SURFACE. THE EURO IS A LITTLE SLOWER AND DELAYS THE DRY AIR
UNTIL FRIDAY MORNING. WITH THESE DIFFERENCES CHOSE A BLEND OF THE
TWO SOLUTIONS WHICH HAS THE FRONT BISECTING OUR CWA THURSDAY
AFTERNOON. WITH THIS IN MIND, MOST OF OUR GA AND AL COUNTIES SHOULD
BE NEARLY DRY ON THURSDAY (ESPECIALLY NORTH OF DOTHAN AND ALBANY)
WITH MOST T-STORM ACTIVITY PINNED TO THE FLORIDA ZONES. IT SHOULD BE
NOTED THAT IF THE FRONT FOLLOWS THE EURO SOLUTION, WE COULD SEE
BETTER CHANCES FOR RAIN (AROUND 30 PERCENT) IN OUR AL AND GA
COUNTIES ON THURSDAY.

WHILE WIDESPREAD SEVERE WEATHER IS NOT EXPECTED, A AN ISOLATED STORM
OR TWO COULD CONTAIN GUSTY WINDS, ESPECIALLY CONSIDERING SOME MID-
LEVEL DRY AIR COULD AID STRONG DOWNDRAFTS. TEMPERATURES WILL BE WARM
IN THE SHORT TERM AND IN THE LOW 90S. AT NIGHT, TEMPERATURES BEHIND
THE FRONT WILL COOL TO THE MID 60S NORTH OF A LINE FROM ALBANY
THROUGH DOTHAN. FURTHER SOUTH, MORE HUMID AIR WILL ALLOW
TEMPERATURES ONLY TO DIP TO THE UPPER 60S.

.LONG TERM [FRIDAY THROUGH TUESDAY]...
ON FRIDAY AFTERNOON THE WEAK FRONT SHOULD BE THROUGH THE PANHANDLE
WITH APPRECIABLE RAIN CHANCES MOVING SOUTH WITH IT. NORTHERLY FLOW
BEHIND THE FRONT SHOULD KEEP ACTIVITY (IF ANY) PINNED SOUTH OF I-10.
WHILE THERE EXISTS SUBTLE DIFFERENCES , BOTH THE GFS AND EURO REMAIN
FAIRLY PROGRESSIVE IN THE LONG TERM AND QUICKLY MOVE THE SFC HIGH
EAST AND BY SATURDAY AFTERNOON RAIN CHANCES QUICKLY RETURN IN THE
MOIST SE FLOW.

THE START OF NEXT WEEK WILL SEE OUR AREA JUST WEST OF AN UPPER LEVEL
RIDGE. WHAT THIS WILL MEAN FOR OUR AREA IS EAST AND SOUTHEAST FLOW
AT THE SURFACE AND DAILY CHANCES FOR RAIN/THUNDERSTORMS ALONG THE
SEABREEZE. THE ONLY UNCERTAINTY COULD BE SOME UPPER LEVEL DRY AIR
MOVING WEST INTO OUR CWA FROM THE UPPER LEVEL RIDGE. AT THE END OF
THE PERIOD A WEAKENING FRONTAL SYSTEM COULD INCREASE CHANCES FOR
RAIN IN WESTERN PORTIONS OF OUR CWA.

&&

.AVIATION...
[THROUGH 18Z WEDNESDAY] STORM DEVELOPMENT IS OCCURRING ALONG THE
WEAK BOUNDARY DRAPED ACROSS SOUTHERN ALABAMA AND GEORGIA.
SOUTHEASTERN PROPAGATING OUTFLOW BOUNDARIES FROM THIS CONVECTION
WILL TRAVEL INTO EXTREME SE'ERN ALABAMA...INTO A HEATED AND
UNSTABLE AIR MASS...THIS AFTERNOON AND THIS WILL INCREASE THE
PROBABILITY FOR SCT TSRA ACTIVITY OVER THE DHN AND ABY TERMINALS.
ALBEIT RANDOM IN NATURE...POCKETS OF FREE CONVECTION MAY BEGIN TO
DEVELOP FURTHER INLAND OVER THE TLH AND VLD SITES PER SFC TEMPS
REACHING THE LOWER 90S IN THE PAST HOUR UNDER MOSTLY SUNNY EARLY
DAY SKIES/FEW CU FIELD. SEA BREEZE CONVECTION FIRING OVER BAY AND
GULF COUNTIES EARLY THIS AFTERNOON IS NOT EXPECTED TO DIRECTLY
IMPACT ANY REGIONAL TERMINAL. THE INDIRECT IMPACT WILL BE FROM
GUST FRONT INTERACTIONS ENHANCING LATE AFTERNOON CONVECTION OVER
ALL INLAND HUBS. CONVECTION IS EXPECTED TO DIE OUT SHORTLY AFTER
SUNSET WITH THE LOSS OF HEATING

&&

.MARINE...
RELATIVELY BENIGN SEAS OF 1 TO 2 FEET ARE FORECAST THROUGH THE
BEGINNING OF THE WEEKEND WITH 5-10 KNOTS WINDS. AT THE END OF THE
WEEKEND, A TIGHTENING PRESSURE GRADIENT WILL ELEVATE SEAS AND
WINDS. POSSIBLY TO CAUTIONARY LEVELS.

&&

.FIRE WEATHER...
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE DURING THE
DAYTIME HOURS. NO RED FLAG CONDITIONS ARE EXPECTED.

&&

.HYDROLOGY...
A SUMMER-LIKE SEABREEZE PATTERN AND WEAK FRONTAL PASSAGE WILL KEEP
CHANCES OF RAIN AROUND 20-40% THROUGH THE PERIOD. DUE TO THE NATURE
OF THESE STORMS, COVERAGE WILL BE SCATTED AND RAINFALL TOTALS ARE
EXPECTED TO REMAIN GENERALLY BELOW AN INCH. SINCE OUR AREA RIVERS
ARE AT NORMAL LEVELS, THIS WILL NOT CAUSE FLOODING.

&&

.PRELIMINARY POINT TEMPS/POPS...

TALLAHASSEE   70  92  71  93  71 /  20  30  20  40  10
PANAMA CITY   74  84  74  84  72 /  10  30  20  30  10
DOTHAN        67  90  69  90  67 /  30  30  10  30  10
ALBANY        69  91  68  92  66 /  20  30  10  30  10
VALDOSTA      69  91  67  92  66 /  30  30  20  30  10
CROSS CITY    70  91  69  92  69 /  10  10  20  30  10
APALACHICOLA  72  86  75  86  74 /   0  20  20  30  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AL...NONE.
GM...NONE.
&&

NEAR TERM...BLOOD
SHORT TERM...MOORE/DOBBS
LONG TERM...MOORE/DOBBS
AVIATION...BLOOD
MARINE...MOORE/DOBBS
FIRE WEATHER...LAMERS/MERRIFIELD
HYDROLOGY...MOORE

In the hours before

Special weather statement, May 19, 4:59 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
459 PM CDT TUE MAY 19 2015

FLZ007-192230-
NORTH WALTON FL-
459 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WALTON COUNTY UNTIL 530
PM CDT...

AT 459 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF FLORALA...MOVING EAST AT 25 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIBERTY...GORDON...NEW HARMONY...SAND HILL...GASKIN...PINEY GROVE...
FOX HILL...GLENDALE...CANEY CREEK AND CLUSTER SPRINGS.

LAT...LON 3082 8637 3094 8636 3098 8609 3080 8609
TIME...MOT...LOC 2159Z 269DEG 20KT 3088 8629

08-LAMERS
Special weather statement, May 19, 5:00 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
500 PM CDT TUE MAY 19 2015

ALZ068-192230-
GENEVA AL-
500 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GENEVA COUNTY UNTIL 530
PM CDT...

AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SAMSON...OR 7 MILES NORTHWEST OF GENEVA...
MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GENEVA...SAMSON...COFFEE SPRINGS...PINEY GROVE...PERA...LYTLE...
SPEARS...SELLERSVILLE...MARL...EUNOLA...LOGAN FIELD MUNICIPAL A/P...
GENEVA MUNICIPAL A/P...CHANCELLOR AND HIGHFALLS.

LAT...LON 3106 8609 3117 8611 3119 8579 3103 8579
TIME...MOT...LOC 2200Z 269DEG 15KT 3112 8597

08-LAMERS
Special weather statement, May 19, 5:27 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
627 PM EDT TUE MAY 19 2015

FLZ027-192300-
INLAND WAKULLA FL-
627 PM EDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAKULLA COUNTY UNTIL
700 PM EDT...

AT 627 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES WEST OF CRAWFORDVILLE...MOVING EAST AT
10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
WAKULLA COUNTY.

LAT...LON 3017 8460 3024 8465 3030 8454 3019 8446
TIME...MOT...LOC 2227Z 249DEG 8KT 3023 8458

08-LAMERS
Local storm report, May 19, 6:17 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
717 PM EDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0709 PM     TSTM WND GST     5 SW TALLAHASSEE COML A 30.39N 84.35W
05/19/2015  M60 MPH          LEON               FL   ASOS

            KTLH RECORDED PEAK GUST OF 60 MPH.

&&

MOORE
Special weather statement, May 19, 6:43 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
743 PM EDT TUE MAY 19 2015

FLZ017-200030-
LEON FL-
743 PM EDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LEON COUNTY UNTIL
830 PM EDT...

AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR APALACHEE REGIONAL PARK...MOVING EAST AT 10
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE... CHAIRES...CAPITOLA...APALACHEE
REGIONAL PARK... BAUM... CHAIRES CROSSROADS AND RALFORD GREENWAY.

LAT...LON 3044 8407 3041 8408 3040 8419 3047 8420
      3052 8405 3048 8404 3046 8404
TIME...MOT...LOC 2343Z 253DEG 10KT 3044 8416

08-LAMERS
Special weather statement, May 19, 6:46 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
646 PM CDT TUE MAY 19 2015

FLZ007-200015-
NORTH WALTON FL-
646 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WALTON COUNTY UNTIL
715 PM CDT...

AT 646 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FLORALA...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIBERTY...PAXTON...GORDON...FLOWERSVILLE...NEW HARMONY...FOX HILL...
CANEY CREEK AND CLUSTER SPRINGS.

LAT...LON 3099 8639 3099 8631 3096 8614 3080 8622
      3086 8639
TIME...MOT...LOC 2346Z 289DEG 13KT 3092 8632

08-LAMERS

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 2:07 PM CDTSpecial Weather StatementTAEWashington23 min
May 20, 2:22 PM CDTSpecial Weather StatementTAEBay23 min
May 20, 3:16 PM CDTSpecial Weather StatementTAELiberty29 min
May 20, 4:08 PM CDTSpecial Weather StatementTAEWakulla37 min
May 20, 4:18 PM CDTSevere Thunderstorm WarningTAEFranklin, Liberty, Wakulla29 min
May 20, 4:40 PM CDTSpecial Marine WarningTAE50 min
May 20, 6:56 PM CDTSevere Thunderstorm WarningTAEWalton34 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.